# SDR 9JLA2023050125821

- Difficulty date: April 13, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N242JT
- Make and model: Cessna 560XL
- Aircraft serial: 5606131
- Aircraft time: 3,295 hours, 2,535 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 99124862
- Part serial: S4883T2174
- Condition: Cracked
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE FLIGHT CREW REPORTED A RIGHT BLEED AIR OVERHEAT ANNUNCIATOR. THE CREW ELECTED TO DIVERT BACK TO THE AIRPORT FOR A SAFE LANDING. NO EMERGENCY WAS DECLARED.  THE MAINTENANCE PROVIDER DETERMINED THE RIGHT BLEED AIR PRECOOLER WAS DEFECTIVE AND REQUIRED REPLACEMENT. THE COOLER WAS REMOVED, AND AN OVERHAULED UNIT WAS INSTALLED.  OPS AND LEAK CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS REPORTED TO SERVICE.
